1. How to submit my research paper? What’s the process of publication of my paper?
The journal receives submitted manuscripts via email only. Please submit your research paper in .doc or .pdf format to the submission email: jiii@ejournal.net.
2. Can I submit an abstract?
The journal publishes full research papers...[Read More]

Mathematical Model for Budget Planning and Execution

R. Wan Abdul Aziz1, A. Shuib2, A. H. Nawawi2 , and N. Mohd Tawil3
1.Faculty of Computer and Mathematical Science, Universiti Teknologi MARA Terengganu, 23000 Dungun, Terengganu, Malaysia
2.Faculty of Computer and Mathematical Sciences, Universiti Teknologi MARA, 40450 Shah Alam, Selangor, Malaysia
3.Unit of Fundamental Engineering Studies, Faculty of Engineering and Built Environment, Universiti Kebangsaan Malaysia, 43650 Bangi, Selangor, Malaysia
Abstract—Many past studies have addressed budgeting which deals with yearly budget allocation planning while studies on the quarterly budget allocation and execution planning are still lacking. Our study concerns with the development of mathematical models for the faculty’s budget planning and execution that aims at optimizing the efficiency of budget utilization of faculties of a local public university. This paper illustrates the design and development of models to determine the quarterly budget proportion allocation. In this paper, we propose a conceptual framework and construct the mathematical model for the budget planning and execution. Three strategies for determining budget allocation proportion per quarter which are the horizontal line approach, staircase method and zigzag strategy are put forward. These strategies are determined based on analysis of past data and they are used to recommend certain quarterly budget allocations which have the potential of maximizing the efficiency of each faculty’s allocated budget utilization.

Index Terms—budget planning, quarterly allocation, mathematical programming, budget utilization, faculty

Cite: R. Wan Abdul Aziz, A. Shuib, A. H. Nawawi, and N. Mohd Tawil, "Mathematical Model for Budget Planning and Execution," Journal of Industrial and Intelligent Information, Vol. 3, No. 2, pp. 91-96, June 2015. doi: 10.12720/jiii.3.2.91-96
Copyright © 2012-2018 Journal of Industrial and Intelligent Information, All Rights Reserved